# SDR COMA0260151

- Difficulty date: March 4, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 3,261 hours, 2,721 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5406 FLAPS FAIL CAUTION MESSAGE.RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
